Citalopram and Weight Gain

Ive been reading around a few forums and a lot of people seem to attribute weight gain to taking antidepressants. Ive been taking 20mg of Citalopram daily for over 12 years now and Ive never really thought of it as a possible barrier to weight loss.

I’m certainly not going to come off it as a I tried that a few times and it did not work out well. Obviously you cant really trust what a lot of people say on forums say as some will be using the drug as an excuse or others will be suffering from depression which will cause them to binge on food.

On the other hand there are so many people saying that it has caused weight problems that it must be taken seriously as a concern and of course it is mentioned as an official side effect of the drug by the company who produce it.

It seems to be a real 50/50 with others saying the drug has actually given them the motivation to lose weight and it has worked out for them really well.

If anyone has any experience with this, it would be great to hear from you.

Leave a Reply

Your email address will not be published. Required fields are marked *